# SDR UPS03841385

- Difficulty date: September 22, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1680 FRAME IS CRACKED AT FLOOR LEVEL APPROX. LONG. 21L. CUTOUT DAMAGE,  FABRICATED AND INSTALLED FRAME SPLICES AND FRAME SEGMENT IAW SRM. 53-2-0 FIG. 2
